Algebraic cycles on generic abelian varieties
Compositio Mathematica, Volume 100 (1996) no. 1, p. 101-119
@article{CM_1996__100_1_101_0,
     author = {Fakhruddin, Najmuddin},
     title = {Algebraic cycles on generic abelian varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {100},
     number = {1},
     year = {1996},
     pages = {101-119},
     zbl = {0871.14005},
     mrnumber = {1377410},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__100_1_101_0}
}
Fakhruddin, Najmuddin. Algebraic cycles on generic abelian varieties. Compositio Mathematica, Volume 100 (1996) no. 1, pp. 101-119. http://www.numdam.org/item/CM_1996__100_1_101_0/

1 Beauville, A.: Prym varieties and the Schottky problem. Invent.-Math, 41:149-196,1977. | MR 572974 | Zbl 0333.14013

2 Beauville, A.: Sur l'anneau de Chow d'une variete abelienne. Math.-Ann, 273:647-651,1986. | MR 826463 | Zbl 0566.14003

3 Borel, A.: Stable real cohomology of arithmetic groups. Manifolds and Lie groups, Progr. Math. 14. Birkhauser, 1981. | MR 642850 | Zbl 0483.57026

4 Bosch, A., Lutkebohmert, W. and Raynaud, M.: Neron Models. Springer Verlag, 1990. | MR 1045822 | Zbl 0705.14001

5 Ceresa, G.: C is not algebraically equivalent to C- in its Jacobian. Ann.-of Math, 117:285-291, 1983. | MR 690847 | Zbl 0538.14024

6 Colombo, E. and Van Geemen, B.: Note on curves in a Jacobian. Compo.-Math, 88:333-353, 1993. | Numdam | MR 1241954 | Zbl 0802.14002

7 Deligne, P.: Theoreme de Lefschetz et Criteres de Degenerescence de Suites Spectrales. Inst.-Hautes-Etudes-Sci.-Publ.-Math, 35:19-68, 1968. | Numdam | MR 244265 | Zbl 0159.22501

8 Deligne, P.: La conjecture de Weil I. Inst.-Hautes-Etudes-Sci.-Publ.-Math, 43:273-307, 1974. | Numdam | MR 340258 | Zbl 0287.14001

9 Deninger, C. and Murre, J.: Motivic decomposition of abelian schemes and the Fourier transform. J.-Reine-Angew. -Math, 422:201-219,1991. | MR 1133323 | Zbl 0745.14003

10 Dold, A.: Lectures on Algebraic Topology. Springer Verlag, 1972. | MR 415602 | Zbl 0234.55001

11 Donagi, R. and Smith, R.: The Structure of the Prym map. Acta.-Math, 146:25-102,1981. | MR 594627 | Zbl 0538.14019

12 Fakhruddin, N.: Algebraic cycles on generic Abelian varieties. PhD thesis, The University of Chicago, 1995.

13 Faltings, G. and Chai, C-L.: Degeneration of Abelian Varieties. Springer Verlag, 1990. | MR 1083353 | Zbl 0744.14031

14 Fulton, W.: Intersection Theory. Springer Verlag, 1984. | MR 732620 | Zbl 0541.14005

15 Kostant, B.: Lie algebra cohomology and the generalized Borel-Weil theorem. Ann.-of-Math, 74:329-387, 1961. | MR 142696 | Zbl 0134.03501

16 Mostafa, S.: Die Singularitaten der Modulmannigfaltigkeiten... J.-reine-Angew.-Math, 343:81-98, 1983. | MR 705878 | Zbl 0526.14012

17 Nori, M.: Cycles on the generic Abelian threefold. Proc.-Ind.-Acad.-Sci, 99:191-196, 1989. | MR 1032704 | Zbl 0725.14006

18 Nori, M.: Algebraic cycles and Hodge theoretic connectivity. Invent.-Math, 111:349-373, 1993. | MR 1198814 | Zbl 0822.14008

19 Popp, H.: Moduli Theory and Classification Theory of Algebraic Varieties. LNM 620. Springer Verlag, 1977. | MR 466143 | Zbl 0359.14005

20 Saito, M.: Mixed Hodge modules. Publ.-Res.-Inst.-Math.-Sci.(Kyoto University), 26:221-333, 1990. | MR 1047415 | Zbl 0727.14004

21 Zucker, S.: Locally homogeneous variations of Hodge structure. Enseign.-Math, 27:243-276, 1981. | MR 659151 | Zbl 0584.14003